Please use this identifier to cite or link to this item:
Volltext verfügbar? / Dokumentlieferung
doi:10.22028/D291-41982
Files for this record:
There are no files associated with this item.
Title: | A structure result for Gorenstein algebras of odd codimension |
Author(s): | Stenger, Isabel |
Language: | English |
In: | |
Title: | Journal of Algebra |
Volume: | 589 (2022) |
Pages: | 173-187 |
Publisher/Platform: | Elsevier |
Year of Publication: | 2021 |
Free key words: | Gorenstein rings Minimal free resolutions Godeaux surfaces |
DDC notations: | 500 Science |
Publikation type: | Journal Article |
Abstract: | The famous structure theorem of Buchsbaum and Eisenbud gives a complete characterization of Gorenstein ideals of codimension 3 and their minimal free resolutions. We general ize the ideas of Buchsbaum and Eisenbud from Gorenstein ideals to Gorenstein algebras and present a description of Gorenstein algebras of any odd codimension. As an application we study the canonical ring of a numerical Godeaux surface. |
DOI of the first publication: | 10.1016/j.jalgebra.2021.09.016 |
URL of the first publication: | https://doi.org/10.1016/j.jalgebra.2021.09.016 |
Link to this record: | urn:nbn:de:bsz:291--ds-419826 hdl:20.500.11880/37568 http://dx.doi.org/10.22028/D291-41982 |
ISSN: | 0021-.8693 |
Date of registration: | 30-Apr-2024 |
Faculty: | MI - Fakultät für Mathematik und Informatik |
Department: | MI - Mathematik |
Professorship: | MI - Keiner Professur zugeordnet |
Collections: | SciDok - Der Wissenschaftsserver der Universität des Saarlandes |
Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.